# SDR SWIA200717816

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 4,615 hours, 3,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT SIDE WINDOW SHATTERED ON TAKEOFF OUT OF DENVER.  CAPTAINS WINDSHIELD CRACKED UPON INSTALLATION OF LEFT SIDE WINDOW.  REPLACED CAPTAINS SIDE WINDOW IAW AMM 56-11-01 AND RII 56-220-1000, P/N OFF 601R33033-19, S/N 04329H3190.  REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-01 AND RII 56-220-1000, P/N OFF 601R33033-17 S/N 04308H1158.
